The GHS inequality for a large external field

Richard S. Ellis, Charles M. Newman, Michael R. O'Connell

Research output: Contribution to journalArticlepeer-review

Abstract

We consider general even ferromagnetic systems with pair interactions in a nonnegative external magnetic field h. Classes of single-site measures ρ are found such that the GHS inequality is valid for all h ≥ h, where h ≥ 0 is a number depending on ρ but independent of the size of the system. These measures include both absolutely continuous and discrete measures. For ρ =a δ0+{(1-a)/2} · (δ1-1), some a ε [0, 1), h is determined exactly.

Original languageEnglish (US)
Pages (from-to)37-52
Number of pages16
JournalJournal of Statistical Physics
Volume26
Issue number1
DOIs
StatePublished - Sep 1981

Keywords

  • GHS inequality
  • correlation inequalities
  • general even ferromagnetic systems

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'The GHS inequality for a large external field'. Together they form a unique fingerprint.

Cite this